# SDR CA060920004

- Difficulty date: September 18, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 34,339 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Ahrs
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: 9
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DEPARTURE THE NR 2 AHRS UNIT FAILED. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. CURRENTLY AWAITING PARTS. (TC NR 20060920004)
